Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 489408, 8 pages
http://dx.doi.org/10.1155/2014/489408
Research Article

Robust Control for Linear Stochastic Partial Differential Systems with Time Delay

1The School of Electrical and Information Engineering, Guangxi University of Science and Technology, Liuzhou 545006, China
2The School of Automation Science and Engineering, South China University of Technology, Guangzhou 510640, China

Received 23 March 2014; Accepted 2 June 2014; Published 23 June 2014

Academic Editor: Ming Gao

Copyright © 2014 Xisheng Dai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Zames, “Feedback and optimal sensitivity: model reference transformation, multiplicative seminorms, and approximative inverses,” IEEE Transactions on Automatic Control, vol. 26, no. 2, pp. 301–320, 1981. View at Google Scholar · View at Scopus
  2. W. Zhang, B. Chen, L. Sheng, and M. Gao, “Robust H2/H filter design for a class of nonlinear stochastic systems with state-dependent noise,” Mathematical Problems in Engineering, vol. 2012, Article ID 750841, 16 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  3. J. Li, L. Wei, C. Liu, and H. Yu, “H control of network-based systems with packet disordering and packet loss compensation,” Mathematical Problems in Engineering, vol. 2013, Article ID 836314, 9 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  4. C. Tseng and B. Chen, “H fuzzy estimation for a class of nonlinear discrete-time dynamic systems,” IEEE Transactions on Signal Processing, vol. 49, no. 11, pp. 2605–2619, 2001. View at Publisher · View at Google Scholar · View at Scopus
  5. W. Zhang, B. Chen, and C. Tseng, “Robust H filtering for nonlinear stochastic systems,” IEEE Transactions on Signal Processing, vol. 53, no. 2 I, pp. 589–598, 2005. View at Publisher · View at Google Scholar · View at Scopus
  6. B. Chen and W. Zhang, “Stochastic H2/H control with state-dependent noise,” IEEE Transactions on Automatic Control, vol. 49, no. 1, pp. 45–57, 2004. View at Publisher · View at Google Scholar · View at Scopus
  7. S. Xu, P. Shi, Y. Chu, and Y. Zou, “Robust stochastic stabilization and H control of uncertain neutral stochastic time-delay systems,” Journal of Mathematical Analysis and Applications, vol. 314, no. 1, pp. 1–16, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. R. Curtain and H. Zwart, An Introduction to Infinite Dimensional Linear Systems, Springer, Heidelberg, Germany, 1995.
  9. J. Wu, Theory and Applications of Partial Functional Differential Equations, Springer, New York, NY, USA, 1996.
  10. A. Bensoussan, G. da Prato, M. Delfour, and S. Mitter, Representation and Control of Infinite Dimensional Systems: Volume 2, Birkhauser, Boston, Mass, USA, 1993.
  11. O. A. Ladyzhenskaya and N. N. Uraltseva, Linear and Quasilinear Elliptic Equations, Academic Press, London, UK, 1968.
  12. C. Foias, H. Ozbay, and A. Tannenbaum, Robust Control of Infinite Dimensional Systems: Frequency Domain Methods, Springer, London, UK, 1996.
  13. E. Fridman and Y. Orlov, “An LMI approach to H boundary control of semilinear parabolic and hyperbolic systems,” Automatica, vol. 45, no. 9, pp. 2060–2066, 2009. View at Publisher · View at Google Scholar · View at Scopus
  14. E. Fridman and Y. Orlov, “Exponential stability of linear distributed parameter systems with time-varying delays,” Automatica, vol. 45, no. 1, pp. 194–201, 2009. View at Publisher · View at Google Scholar · View at Scopus
  15. C. Lin and B. Chen, “Robust observer-based control of large flexible structures,” Journal of Dynamic Systems, Measurement and Control, Transactions of the ASME, vol. 116, no. 4, pp. 713–722, 1994. View at Google Scholar · View at Scopus
  16. K. Liu, Stability of Infinite Dimensional Stochastic Differential Equations with Applications, vol. 135 of Monographs and Surveys in Pure and Applied Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2006.
  17. B. Chen, W. Chen, and W. Zhang, “Robust filter for nonlinear stochastic partial differential systems in sensor signal processing: fuzzy approach,” IEEE Transactions on Fuzzy Systems, vol. 20, no. 5, pp. 957–970, 2012. View at Publisher · View at Google Scholar · View at Scopus
  18. P. L. Chow, Stochastic Partial Differential Equations, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2007.
  19. G. da Prato and J. Zabczyk, Stochastic Equations in Infinite Dimensions, vol. 44 of Encyclopedia of Mathematics and Its Applications, Cambridge University Press, Cambridge, UK, 1992.
  20. K. Liu and A. Truman, “Moment and almost sure Lyapunov exponents of mild solutions of stochastic evolution equations with variable delays via approximation approaches,” Journal of Mathematics of Kyoto University, vol. 41, no. 4, pp. 749–768, 2002. View at Google Scholar · View at Scopus
  21. T. Taniguchi, “The exponential stability for stochastic delay partial differential equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 1, pp. 191–205, 2007. View at Publisher · View at Google Scholar · View at Scopus
  22. P. Li and N. U. Ahmed, “Feedback stabilization of some nonlinear stochastic systems on Hilbert space,” Nonlinear Analysis, vol. 17, no. 1, pp. 31–43, 1991. View at Google Scholar · View at Scopus
  23. T. E. Duncan, B. Maslowski, and B. Pasik-Duncan, “Adaptive boundary and point control of linear stochastic distributed parameter systems,” SIAM Journal on Control and Optimization, vol. 32, no. 3, pp. 648–672, 1994. View at Google Scholar · View at Scopus
  24. X. Y. Zhou, “On the necessary conditions of optimal controls for stochastic partial differential equations,” SIAM Journal on Control and Optimization, vol. 31, no. 6, pp. 1462–1478, 1993. View at Google Scholar · View at Scopus
  25. S. G. Tzafestas and J. M. Nightingale, “Optimal control of a class linear stochastic distributed parameter systems,” Proceedings of the Institution of Electrical Engineers, vol. 115, no. 8, pp. 1213–1220, 1968. View at Google Scholar
  26. B. Øksendal, “Optimal control of stochastic partial differential equations,” Stochastic Analysis and Applications, vol. 23, no. 1, pp. 165–179, 2005. View at Publisher · View at Google Scholar · View at Scopus
  27. Y. T. Kim, “Parameter estimation in infinite-dimensional stochastic differential equations,” Statistics and Probability Letters, vol. 45, no. 3, pp. 195–204, 1999. View at Google Scholar · View at Scopus
  28. K. Ikeda, T. Azuma, and K. Uchida, “Infinite-dimensional LMI approach to analysis and synthesis for linear time-delay systems,” Kybernetika, vol. 37, no. 4, pp. 505–520, 2001. View at Google Scholar · View at Scopus
  29. S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequality in Systems and Control Theory, SIAM Frontier Series, SIAM, 1994.